# SDR WX0A2015052072600

- Difficulty date: May 17, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N420NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49424
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 95906
- Part serial: 2065
- Condition: Intermittent
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PRIMARY TRIM FAILED DURING FLIGHT CLIMBING THRU 10000.  NEITHER CAPTAIN OR FIRST OFFICER TRIM YOKE SWITCHES WOULD CONTROL TRIM.  AUTO PILOT FAILED DURING TURN TO JOIN APPROACH COARSE.  ON APPROACH TRIED PRIMARY TRIM ONCE MORE, WORKED FOR ABOUT 2 SEC, 2 1/2 DEGREES OF TRIM BEFORE FAILING AGAIN, USED ALTERNATE TRIM REMAINDER OF FLIGHT.  R & R PRIMARY BRAKE MOTOR IAW 27-40-01.  OPERATIONS CHECKED GOOD.
